# SDR DXTA200601780

- Difficulty date: December 4, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N634QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605558
- Aircraft time: 1,655 hours, 1,317 cycles
- Engine: Pwa PW545A
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

NOSE WHEEL HAS DAMAGED TREAD FOLLOWING SEVERE SHIMMY AT 40 KTS DURING TAKEOFF ROLL.  NOSE WHEEL STEERING PIN WAS NOT INSTALLED. REMOVED AND REPLACED NOSE WHEEL AND TIRE ASSY IAW MM 32-41-01 SERVICED TIRE TO CORRECT PRESSURE.
